Authors
Ying Lu
Lehigh University
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.2422/2036-2145.2011.3.05
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 64,077
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Continuity of Solutions of Linear, Degenerate Elliptic Equations.Jani Onninen & Xiao Zhong - 2007 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 6 (1):103-116.
The Calderón-Zygmund Theory for Elliptic Problems with Measure Data.Giuseppe Mingione - 2007 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 6 (2):195-261.
On Hölder Regularity for Elliptic Equations of Non-Divergence Type in the Plane.Albert Baernstein Ii & Leonid V. Kovalev - 2005 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 4 (2):295-317.
Higher Regularity for Nonlinear Oblique Derivative Problems in Lipschitz Domains.Gary M. Lieberman - 2002 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 1 (1):111-151.
Estimates of the Derivatives for a Class of Parabolic Degenerate Operators with Unbounded Coefficients in RN.Luca Lorenzi - 2005 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 4 (2):255-293.
Convex Integration and the Lp Theory of Elliptic Equations.Kari Astala, Daniel Faraco & László Székelyhidi Jr - 2008 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 7 (1):1-50.
Harnack Estimates for Weak Supersolutions to Nonlinear Degenerate Parabolic Equations.Tuomo Kuusi - 2008 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 7 (4):673-716.
Gradient Regularity for Nonlinear Parabolic Equations.Tuomo Kuusi & Giuseppe Mingione - 2013 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 12 (4):755-822.
A Priori Estimates and Existence for Elliptic Equations with Gradient Dependent Terms.Nathalie Grenon, François Murat & Alessio Porretta - 2014 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 13 (1):137-205.
Entire Solutions to a Class of Fully Nonlinear Elliptic Equations.Ovidiu Savin - 2008 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 7 (3):369-405.
Hölder a Priori Estimates for Second Order Tangential Operators on CR Manifolds.Annamaria Montanari - 2003 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 2 (2):345-378.
Hardy-Type Inequalities Related to Degenerate Elliptic Differential Operators.Lorenzo D'Ambrosio - 2005 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 4 (3):451-486.
Uniqueness for Unbounded Solutions to Stationary Viscous Hamilton-Jacobi Equations.Guy Barles & Alessio Porretta - 2006 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 5 (1):107-136.
On a Semilinear Elliptic Equation in Hn.Gianni Mancini & Kunnath Sandeep - 2008 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 7 (4):635-671.

Analytics

Added to PP index
2015-04-27

Total views
6 ( #1,107,913 of 2,454,524 )

Recent downloads (6 months)
1 ( #449,188 of 2,454,524 )

How can I increase my downloads?

Downloads

My notes